# SDR USAA050653

- Difficulty date: May 8, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Engine: Rroyce RB211535E4
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 64,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - STRINGER AND SPLICE, 2.5 INCH L X 1 INCH W X .045 INCH D, CORROSION; NO LEVEL OR TASK, STA 1720, STR 27R IB VERTICAL LEG.  FAB PARTS AND INSTALLED IAW SRM.  (K)
